advertisement
Question
Posted by: shygirl | 2009-01-09

Nur-isterate

Hi there

I' ve been on Nur-isterate for 8yrs and I' ve noticed a gradual decrease in my libido...i' m I wrong in making a connection between low libido and my injection? if not, can anything be done,using this injection is my preferred contraceptive. I' ve had no other problems with it and would like to continue using it if there is way.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Nursiterate can affect libido.\ There isn't much you can do about this other than using a differnt contraceptive.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Nix | 2009-01-28

I' ve been on Nur-Isterate for 8 years and getting married in September after which we would like to start a family. Would I have difficulty to get pregnant and how long will it take for the contraceptive to work its way out of my body? I also had no menstrual cycle for the past 5 or 6 years. What is the problems I could expect to have due to this contraceptive? Thank you.

Reply to Nix

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement